MAUDE Adverse Event Report: COLOPLAST A/S SUPRIS RETROPUBIC KIT; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER

COLOPLAST A/S SUPRIS RETROPUBIC KIT; FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Catalog Number 51956
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Wound Dehiscence (1154); Erosion (1750); Fever (1858); Fistula (1862); Micturition Urgency (1871); Hemorrhage/Blood Loss/Bleeding (1888); Unspecified Infection (1930); Inflammation (1932); Muscle Weakness/Atrophy (1967); Pain (1994); Scar Tissue (2060); Urinary Tract Infection (2120); Abnormal Vaginal Discharge (2123); Urinary Frequency / Polyuria (2275); Deformity/ Disfigurement (2360); Hematuria (2558); Dyspareunia (4505); Genital Bleeding (4507); Cramp(s) /Muscle Spasm(s) (4521); Drug Resistant Bacterial Infection (4553); Urinary Incontinence (4572); Interstitial Cystitis (4862); Pelvic Pain (4865)
Date of Event 02/23/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The lot number was reviewed for complaint trend, nonconforming report and capa.Devices met specification prior to release.No trends were noted for complaints and there were no nonconforming reports or capas that were confirmed in veeva to be associated.
 
Event or Problem Description
As reported to coloplast, though not verified: the patient had a supris retropubic sling implanted in (b)(6) 2014.From 2019, the patient reportedly had incontinence (urge and mixed), hematuria and an overactive bladder.From 2022 the patient reportedly had: vaginal mesh erosion, mesh excision, urethrolysis, urethral reconstruction and cystoscopy under anesthesia.Urethral erosion, urinary incontinence without sensory awareness, infected synthetic mesh, urethral vaginal fistula, anterior vaginal wall scarring, denervated urethral reconstruction, cadaver sling-fascia sling suspend/coloplast, left martius fat pad transposition, and use of gentrix surgical matrix/acell via general anesthesia.Stress urinary incontinence, intrinsic sphincter deficiency, low pelvic pain, bladder spasms, burning, irritation, uti-like symptoms.Cystoscopy and bulkamid injection via local anesthesia were given.Transvaginal urethrolysis was performed, category fascia lata suburethral sling, anterior repair with vaginal paravaginal repair and skin tissue rearrangement vaginal advancement of approximately 2 cm.From 2023, the patient reportedly had incision drainage and further cystourethroscopy, bladder botox injection and bulkamid injection via iv sedation.A raised area in pubic area was noted and a culture grew mrsa.Drainage was performed from the suprapubic wound with lump in pubic area.There was dehiscence of incision.Urinary incontinence persisted, pain and fevers.
 
Event or Problem Description
Additional information reported to coloplast, though not verified: the patient with this device experienced cystitis and abnormal vaginal discharge.The previously reported incision drainage, wound dehiscence and infection were not related to this device.
 
Additional Manufacturer Narrative
H10: this report is a duplicate of a previously filed report.This complaint was investigated to the extent information was provided to coloplast.Due to the nature of this complaint and the device not being returned for evaluation a thorough investigation could not be executed.Complaints of this nature are monitored and captured within the product risk documentation.No further action or corrective action is required at this time.

Brand Name
SUPRIS RETROPUBIC KIT
Common Device Name
FEMALE STRESS URINARY INCONTINENCE SURGICAL MESH-SLING, SYNTHETIC POLYMER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam humlebaek, dk 3050
humlebaek 3050
DA  3050
Manufacturer Contact
usbes brian schmidt
1601 west river road n
minneapolis, MN 55411
MDR Report Key20270598
Report Number2125050-2024-01488
Device Sequence Number17020474
Product Code OTN
UDI-Device Identifier05708932490016
UDI-Public05708932490016
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K111233
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2014
Device Explanted Year2022
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/14/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/31/2018
Device Catalogue Number51956
Device Lot Number3904711_5195622400
Is the Reporter a Health Professional? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date09/20/2024
Supplement Report FDA Received Date10/14/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/11/2013
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age54 YR
Patient SexFemale